# SDR FDEA201611093931

- Difficulty date: November 9, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 73,168 hours, 17,228 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104511
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK FOUND CRACKED AT STA 695, X=-8.5.  SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT AT EXISTING SPLICES FROM STA 745 TO STA 665 X=-8.5 AS PER SRM 53-00-52-2R FIG 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
